Note on a theorem of Bangert

Tian Jun Li, Wei Wei Wu

Research output: Contribution to journalArticle


We generalize Bangert's non-hyperbolicity result for uniformly tamed almost complex structures on standard symplectic ℝ2n to asymptotically standard symplectic manifolds.

Original languageEnglish (US)
Pages (from-to)121-132
Number of pages12
JournalActa Mathematica Sinica, English Series
Issue number1
StatePublished - Jan 1 2012


  • (Non-)complex hyperbolicity
  • almost Kähler
  • asymptotically standard
  • rationally connected

Fingerprint Dive into the research topics of 'Note on a theorem of Bangert'. Together they form a unique fingerprint.

  • Cite this